Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/46758
Title: On solutions of a quadratic integral equation of Hammerstein type
Authors: Banaś, J.
Rocha Martín, Juan 
Sadarangani, K. 
UNESCO Clasification: 12 Matemáticas
Keywords: Asymptotic behaviour
Banach space
Fixed point theorem
Measure of noncompactness
Quadratic integral equation
Issue Date: 2006
Journal: Mathematical and Computer Modelling 
Abstract: We study the solvability of a nonlinear quadratic integral equation of Hammerstein type. Using the technique of measures of noncompactness we prove that this equation has solutions on an unbounded interval. Moreover, we also obtain an asymptotic characterization of these solutions. Several special cases of this integral equation are discussed and applications to real world problems are indicated.
URI: http://hdl.handle.net/10553/46758
ISSN: 0895-7177
DOI: 10.1016/j.mcm.2005.04.017
Source: Mathematical and Computer Modelling [ISSN 0895-7177], v. 43 (1-2), p. 97-104
Appears in Collections:Artículos
Show full item record

SCOPUSTM   
Citations

40
checked on Aug 1, 2021

WEB OF SCIENCETM
Citations

41
checked on Aug 1, 2021

Page view(s)

6
checked on Aug 1, 2021

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.